# SDR DALA2016101107146

- Difficulty date: October 10, 2016
- Submitted: October 11, 2016
- Operation: Air carrier
- Aircraft: N909DE
- Make and model: Doug MD-88
- Aircraft serial: 53418
- Aircraft time: 59,718 hours, 46,553 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PAN, AFT EDGE BETWEEN  BEAM 1 AND BEAM 2 AT AFT CARGO COMPARTMENT DOOR.  REPAIRED IAW SRM 52-05 FIG. 26A, SRM 51-30-2 AND SRM 51-30-5.
